Two years ago I was diagnosised with left frontal lobe focal seizures....based on my EEG. I take 1875mg 2 x a day of Kepra, 50 mg 2 x a day of Toppamax. The Keppra caused panic issues and I began Cymbalta now 60 Mg a day. Now I have been diagnosised with Sjogrens based on SSA< SSA and other blood work. I take Lodine 500Mg 2 x a day. Ostioarthritisis and Fibromyalgia so I take 100 Mg of Lyrica 3 x a day. I also have diabeties so I take acto met plus. High Cholesterol so I take 80 Mg of Lipator daily. PLEASE HELP.....I am over medicated.....I feel like a zombie most of the time. I am still in pain all the time. Could they be missing something that could be causing all symptoms? Any suggestions. I live in SC but will travel southeast to find better care.....HELP
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.